# SDR CALA2010102200493

- Difficulty date: October 21, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N17620
- Make and model: Boeing 737524
- Aircraft serial: 27333
- Aircraft time: 42,718 hours, 22,641 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6550773
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FOREFLAP OUTBOARD ROLLER IS RUBBING AGAINST WING CUTOUT DAMAGE AND INSTALLED REPAIR, INITIATED DIP TO READ "ACCOMPLISH A PERMANENT REPAIR BEFORE OCT 20, 2012.  PLANNING TO CONTACT ENGINEERING AFTER AUG 20, 2012 BUT BEFORE SEP 20, 2012 FOR A PERMANENT REPAIR" REF EC/RA 5720-02163 REV A RT WING OUTBOARD FOREFLAP OUTBOARD ROLLER WORE INTO RIB.  PER ECRA 5720- 02163,REV A, COMPLETED INTERIM REPAIR.  C/W PERMANENT REPAIR ON 20 OCT12.  PLANNING TO CONTACT ESC AFTER 20AUG12 NO LATER THAN 20SEP12 FOR TERMINATING ACTION.   CORRECTION *ACCOM PERMANENT REPAIR BEFORE 20 OCT 12, PLANNING TO CONTACT ENGINEERING AFTER AUGUST 20, 2012 BUT BEFORE SEPTEMBER 20, 2012. REF ECRA 5720-02163 REV A.
